# SDR IPXA09M55563

- Difficulty date: January 20, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 63,859 hours, 11,594 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C LT WING FIXED LE THE SKIN SUPPORT ABOVE THE OTBD FUELING MANIFOLD HAS 2 INCH CRACK/VIEW INSIDE FUELING PANEL .  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER, ANGLES, AND FILLER IAW MD-11 SRM 57-10-00 FIG 27
